I have a problem that's giving me some worries. I've been having sex more often than usual. My problem is that just around the head of my penis, there is a layer of skin that is coming off, some redness, itching and irritation. I'm not circumcised, so that may play a role. Is there a certain type of cream I can buy to get better, or will it just take some time?
It could be eczema, sweat dermatitis, allergic reactions or eczema.
You need to wash the areas several times with fresh water. Do not use any cosmetic products at the sites.
Apply calamine lotion at the site of the lesions and see if it helps. You could take some oral antihistamine medications like cetrizine or loratadine. You need to maintain a good personal hygiene .
Anti-itch drugs, often antihistamine, may reduce the itch during a flare up of eczema, and the reduced scratching in turn reduces damage and irritation to the skin.
For mild-moderate eczema a weak steroid may be used (e.g. hydrocortisone or desonide), whilst more severe cases require a higher-potency steroid (e.g. clobetasol propionate, fluocinonide).
Eczema can be exacerbated by dryness of the skin. Moisturizing is one of the most important self-care treatments for sufferers of eczema. Keeping the affected area moistened can promote skin healing and relief of symptoms.
It would be advisable to consult a skin specialist for your symptoms and a proper clinical examination.
Let us know if you need any other information and post us on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.